# SDR 99UAL900505

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992UA
- Make and model: Boeing 737291
- Aircraft serial: 22089
- Engine: Pwa JT8D17
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Flagged
- Location: Lt Cockpit
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN'S HSI AND THE FIRST OFFICER'S RMI FLAGS  INTERMITTENTLY CAME IN VIEW.
